FREE SHIPPING (WM) FOR ORDERS ABOVE RM150
Out of stock
To provide symptomatic relief of fever and mild to moderate pain
Ingredients: Paracetamol 250mg
There are no reviews yet.
Your email address will not be published. Required fields are marked *
Your review *
Save my name, email, and website in this browser for the next time I comment.
You have to be logged in to be able to add photos to your review.
Username or email address *
No account yet?